Alcie...never ever stop these drugs cold turkey...take it from one who knows. You will be hard pressed to find any doctor who believes in these symptoms as they are mostly clueless...you more than likely will be told it is a return of anxiety/pain symptoms and be offered another drug or an updose of what you are on. If you don't have any faith in your doctor, call your pharmacist. That's what I did and she gave me a weaning schedule. She also told me to take Omega 3 fish oil and magnesium to help with the symptoms. And please do not start any herbal therapy until the drug is out of your system completely. They can mess with your seratonin levels and what you want to do now is let your brain recalibrate.
This is just my opinion and advice....maybe others can help you more.
Like other psychopharmacologic agents, gabapentin should be discontinued gradually. Withdrawal reactions have been occasionally treported, mostly in people who have abruptly stopped taking large doses of gabapentin. Only when necessary because of a serious side effect, should gabapentin be suddenly discontinued.